# SDR DHL200072146C

- Difficulty date: July 29, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INLET COWL AFT O/B FLANGE DAMAGED ABOVE AND BELOW O/B HORZ LATCH 8 TO 10 O''CLOCK.  CUT OUT DAMAGED AREA AND REMOVED FASTENERS, FABRICATED ANGLES PER SRM 54-10-3.  INSTALLED ANGLES PER SRM 54-10-3.  TREATED AND PRIMED PER SRM 51-10-2.  CLOSED ALL ACCESS PANELS OPENED FOR REPAIR PER SRM 51-30-2.
